Change search
ReferencesLink to record
Permanent link

Direct link
A Faster and Simpler Recursive Algorithm for the LAPACK Routine DGELS
Umeå University, Faculty of Science and Technology, Department of Computing Science.
2001 (English)In: BIT Numerical Mathematics, ISSN 0006-3835, E-ISSN 1572-9125, Vol. 41, no 5, 936-949 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 41, no 5, 936-949 p.
URN: urn:nbn:se:umu:diva-40419DOI: 10.1023/A:1021928926132OAI: diva2:399620
Available from: 2011-02-23 Created: 2011-02-23 Last updated: 2011-02-23

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Elmroth, Erik
By organisation
Department of Computing Science
In the same journal
BIT Numerical Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link